# SDR SWAA2022112173730

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 40,606 hours, 21,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC EXIT ROW SIGN ON A/C RIGHT IS BROKEN / [01] INSTALLED SERVICEABLE RH PLASTIC EXIT ROW SIGN COVER. OPS CK OK AMM 33-51-21. (REF)
